# SDR SIMA20190120002

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 7,956 hours, 5,477 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

LAV SMOKE WARNING IN FLIGHT. FA2 SMELLED + SAW SMOKE. "TRANSFERRED TO NRWC 022-ORD-01011". C/A-FA NR 2 REPORTED BURNING RUBBER SMELL, AND SAW SMOKE. FOUND FAULT CODE 26140008UT1, T/S IAW FIM 26-14-00-810-803. NO DEFECTS NOTED. FURTHER T/S IAW FIM 21-20-00-810-801, AND 21-20-00-810-803. OPS CHECKED LAV SMOKE DETECTOR SYSTEM IAW AMM 26-14-01. OPS CHECK GOOD. COULD NOT DUPLICATE FAULT. A/C OK FOR RETURN TO SERVICE. INTERROGATED CMC AND FOUND FAULT CODE 26140008UT1, TROUBLESHOT IAW FIM 26-14-00-810-803-A, PERFORMED GVI OF AFT LAV ELECTRICAL COMPONENTS, LAVATORY TRASHCAN AUTO-DISCHARGE FIRE-EXTINGUISHING BOTTLE, AND AFT WASTE TANK COMPARTMENT. NO DEFECTS NOTED. FURTHER TROUBLESHOOTING IAW "SMOKE AND/OR ABNORMAL SMELL IN PASSENGER CABIN AND/OR COCKPIT" FIM 21-20-00-810-801-A, FIM TASK INDICATES TRANSITORY CONDITION OF AIR CONDITIONING PACKS. CONTINUED TROUBLESHOOTING IAW "OIL OR FUEL-RELATED SMOKE/ABNORMAL SMELL IN THE CABIN/COCKPIT - UNKNOWN SOURCE" FIM 21-20-00-810-803-A, DURING ENGINE RUNS ALTERNATED BETWEEN ONE AND BOTH PACKS, SETTING PACKS TO FULL HOT AND FULL COLD. FIM TASK LEADS BACK TO FIM TASK 21-20-00-810-801-A WHICH WAS PREVIOUSLY C/W. PERFORMED OPS CHECK OF LAVATORY SMOKE DETECTOR SYSTEM IAW AMM 26-14-01. OPS CHECK GOOD. COULD NOT DUPLICATE FAULT. A/C OK FOR RETURN TO SERVICE.
